Alert archive / California / Flash Flood Watches in 2011

Flash Flood Watch 10, NWS San Diego, CA

September 13, 2011Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this flash flood watch at Sep 13, 2011, 5:42 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2011, 5:42 AM PDT (12:42 UTC)
Expired
Sep 13, 2011, 8:23 PM PDT
In force
15 hr
Issued by
NWS San Diego, CA
Flood severity
None

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 0.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2011-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2011-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1529 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

841 
WGUS66 KSGX 131242
FFASGX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN DIEGO CA
542 AM PDT TUE SEP 13 2011

...FLASH FLOOD WATCH FOR MOUNTAINS AND DESERTS TODAY...

.SUBTROPICAL MOISTURE AND AN UNSTABLE ATMOSPHERE WILL PRODUCE
NUMEROUS THUNDERSTORMS ACROSS THE MOUNTAINS AND DESERTS TODAY. THE
THUNDERSTORMS WILL DECREASE BY THIS EVENING.

CAZ055-056-058-060>062-132100-
/O.NEW.KSGX.FF.A.0010.110913T1242Z-110914T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
542 AM PDT TUE SEP 13 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST CALIFORNIA... 
  INCLUDING THE FOLLOWING AREAS...APPLE AND LUCERNE VALLEYS... 
  COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO 
  COUNTY MOUNTAINS...SAN DIEGO COUNTY DESERTS AND SAN DIEGO 
  COUNTY MOUNTAINS. 

* UNTIL 9 PM THIS EVENING

* SUBTROPICAL MOISTURE FROM MEXICO WILL CONTINUE TO POUR INTO
  SOUTHERN CALIFORNIA TODAY AND PRODUCE THUNDERSTORMS CONTAINING
  HEAVY RAINFALL THROUGH THE EVENING.

* FRESHLY BURNED AREAS...SUCH AS THE EAGLE BURN WEST OF BORREGO
  SPRINGS...WILL BE PARTICULARLY SUSCEPTIBLE TO FLASH FLOODING AND
  DEBRIS FLOWS. PEOPLE IN OR NEAR BURN AREAS SHOULD PREPARE TO ACT
  QUICKLY AND MOVE TO HIGHER GROUND IF THUNDERSTORMS DEVELOP OR
  WARNINGS ARE ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

MM
2 follow-up statements
780 
WGUS66 KSGX 132127
FFASGX

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN DIEGO CA
227 PM PDT TUE SEP 13 2011

...FLASH FLOOD WATCH FOR MOUNTAINS AND DESERTS TODAY...

.SUBTROPICAL MOISTURE AND AN UNSTABLE ATMOSPHERE WILL PRODUCE
NUMEROUS THUNDERSTORMS OVER SECTIONS OF THE MOUNTAINS AND DESERTS
TODAY. THE THUNDERSTORMS WILL DECREASE THIS EVENING.

CAZ055-056-058-060>062-140400-
/O.CON.KSGX.FF.A.0010.000000T0000Z-110914T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
227 PM PDT TUE SEP 13 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING
  AREAS...APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY...
  RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN
  DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS.

* UNTIL 9 PM PDT THIS EVENING.

* SUBTROPICAL MOISTURE FROM MEXICO WILL CONTINUE TO MOVE NORTHWARD INTO
  SOUTHERN CALIFORNIA TODAY AND BRING THUNDERSTORMS CAPABLE OF PRODUCING
  HEAVY RAINFALL THROUGH THE EVENING.

* FRESHLY BURNED AREAS...SUCH AS THE EAGLE BURN WEST OF BORREGO
  SPRINGS...WILL BE PARTICULARLY SUSCEPTIBLE TO FLASH
  FLOODING...MUD SLIDES AND DEBRIS FLOWS. PEOPLE IN OR NEAR BURN
  AREAS SHOULD PREPARE TO ACT QUICKLY AND MOVE TO HIGHER GROUND IF
  THUNDERSTORMS DEVELOP OR WARNINGS ARE ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
473 
WGUS66 KSGX 140323
FFASGX

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN DIEGO CA
823 PM PDT TUE SEP 13 2011


CAZ055-056-058-060>062-140430-
/O.CAN.KSGX.FF.A.0010.000000T0000Z-110914T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
823 PM PDT TUE SEP 13 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST CALIFORNIA HAS
BEEN CANCELLED. THUNDERSTORMS AND SHOWERS HAVE MOSTLY DISSIPATED
OR MOVES EAST WITH A FEW LIGHT SHOWERS REMAINING OVER THE AREA.
HEAVY RAIN IS NO LONGER EXPECTED.

$$

PG

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood watch went out at Sep 13, 3:00 AM PDT, 2 hours 42 minutes earlier.

Area forecast discussion, Sep 13, 3:00 AM PDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN DIEGO CA
300 AM PDT TUE SEP 13 2011

.SYNOPSIS...
UPPER LEVEL LOW PRESSURE OVER CALIFORNIA WILL DRAW SUBTROPICAL
MOISTURE FROM THE SOUTH INTO SOUTHERN CALIFORNIA TODAY. THIS WILL
PRODUCE SOME SHOWERS AND THUNDERSTORMS OVER INLAND AREAS
TODAY...WITH SMALLER CHANCES FOR THE MOUNTAINS AND DESERTS WEDNESDAY
AFTERNOON. NIGHT AND MORNING COASTAL CLOUDS WILL BE PATCHY...BUT
INCREASE IN COVERAGE OVER THE NEXT FEW DAYS. TEMPERATURES WILL BE A
LITTLE BELOW NORMAL THROUGH THE WEEKEND.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

CLOUDS ARE INCREASING FROM THE SOUTHEAST AND A FEW LIGHT SHOWERS ARE
TOUCHING THE SOUTHEAST CORNER OF OUR REGION. PATCHES OF LOW CLOUDS
HAVE DEVELOPED ALONG THE COAST TOO. AN UPPER LEVEL LOW PRESSURE
SYSTEM WILL PUSH A SHORTWAVE OF ENERGY THROUGH OUR REGION TODAY.
THIS WILL COMBINE WITH THE INCREASING MOISTURE FROM THE SOUTH AND
ENHANCE OUR CHANCES OF SHOWERS AND THUNDERSTORMS MAINLY OVER INLAND
AREAS ALL DAY TODAY. CONVECTION WILL DECREASE AS THE SUN GOES
DOWN...BUT THERE IS ENOUGH MOISTURE FOR THUNDERSTORMS IN THE
MOUNTAINS AND ADJACENT DESERTS WEDNESDAY AFTERNOON. THE LOW PRESSURE
SYSTEM SLOWLY MOVES EAST THURSDAY AND WE SLOWLY DRY OUT A LITTLE.
THE MARINE LAYER WILL GET MORE ORGANIZED THURSDAY AND FRIDAY FOR
MORE UNIFORM COASTAL CLOUD COVERAGE EACH NIGHT AND MORNING THROUGH
THE WEEKEND. TEMPS WILL BE SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND
AS WELL. MODELS SHOW A RATHER STRONG HIGH PRESSURE RIDGE DEVELOPING
ALONG THE WEST COAST NEXT WEEK FOR A WARMING TREND.

&&

.AVIATION...UPDATED
130914Z...THROUGH 1800 UTC SCT-BKN STRATUS OVER WATER/INLAND 5SM
WITH BASES FL08-010 TOPS FL015 AND SCT-BKN MERGG LYRS BETWEEN
FL100-FL300 WITH ISOLD EMBEDDED SHRA/TSTMS MOVG N ACROSS SOUTHERN
APPROACH ROUTES.

FROM 1800-14/0400 UTC SCT-BKN TSTMS OVER MOST AREAS EXCEPT IMMEDIATE
COAST...AND BLOCKING MOST SOUTHERN APPROACH ROUTES...WITH BASES
FL075-FL100 AND TOPS FL350-400...ACCOMPANIED WITH SMALL
HAIL/DOWNDRAFT GUSTS 40KT...MOVG NW-N.

AFTER 14/0400 UTC TSTM DISSIPATING/MOVG E AND N OF AREA...BKN-SCT
CLDS AOA FL120 OVER LAND AND SCT-BKN STRATUS FORMING OVER
WATER/IMMEDIATE COAST WITH BASES FL015 TOPS FL020.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...MM
AVIATION...BALFOUR
Hazardous weather outlook, Sep 13, 2:05 AM PDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
205 AM PDT TUE SEP 13 2011

CAZ042-043-048-050-055>058-060>062-140030-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
205 AM PDT TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY OVER INLAND
AREAS...MOUNTAINS...AND DESERTS. THE FLASH FLOOD POTENTIAL IS
MODERATE...THE RISK FOR FLASH FLOODING IS MODERATE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS AND
ADJACENT DESERTS WEDNESDAY AFTERNOON. THE FLASH FLOOD POTENTIAL IS
LOW...THE RISK OF FLASH FLOODING IS MINIMAL.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED...HOWEVER WEATHER
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

MM

In the hours before

Special weather statement, Sep 13, 1:35 AM PDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
135 AM PDT TUE SEP 13 2011

CAZ042-043-048-050-055>058-060>062-130900-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
135 AM PDT TUE SEP 13 2011

...SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS ALL AREAS ON
TUESDAY...

AN UPPER LEVEL DISTURBANCE LOCATED OFF THE SOUTHERN CALIFORNIA
COAST WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION BEGINNING
TUESDAY MORNING. SHOWERS AND THUNDERSTORMS ARE POSSIBLE IN ALL OF
SAN DIEGO COUNTY DURING THE MORNING AND INTO THE MID AFTERNOON.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE IN THE MOUNTAINS AND DESERTS
DURING THE MORNING AND INTO THE EVENING. HIGHEST CHANCE OF
THUNDERSTORMS WILL BE IN THE MOUNTAINS AND DESERTS. COASTAL ORANGE
COUNTY HAS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ON TUESDAY
MORNING.

THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE HAIL...FREQUENT
LIGHTNING...LOCALLY HEAVY RAINFALL AND GUSTY WINDS. WHEN YOU HEAR
THUNDER...MOVE INSIDE IMMEDIATELY. LIGHTNING CAN BE DEADLY.
THUNDERSTORM CAN ALSO PRODUCE FLASH FLOODING MAINLY IN STEEP
TERRAIN...CANYONS...AND BURN SCARS.

MOKER/TARDY
Special weather statement, Sep 13, 3:46 AM PDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
346 AM PDT TUE SEP 13 2011

CAZ050-058-062-131130-
SAN DIEGO COUNTY DESERTS-
SAN DIEGO COUNTY MOUNTAINS-
SAN DIEGO COUNTY VALLEYS-
346 AM PDT TUE SEP 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN DIEGO COUNTY UNTIL
430 AM PDT...

AT 339 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF TECATE...MOVING NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...PINE VALLEY...MOUNT LAGUNA...
LIVE OAK SPRINGS...MORENA VILLAGE AND DESCANSO.

LAT...LON 3286 11665 3289 11633 3260 11633 3259 11634
      3259 11639 3259 11648 3258 11652 3258 11655
TIME...MOT...LOC 1046Z 173DEG 7KT 3263 11645

BALFOUR
Special weather statement, Sep 13, 3:56 AM PDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
356 AM PDT TUE SEP 13 2011

CAZ058-131130-
SAN DIEGO COUNTY MOUNTAINS-
356 AM PDT TUE SEP 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN DIEGO COUNTY UNTIL
430 AM PDT...

AT 348 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF TECATE...MOVING NORTHWEST
AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MORENA VILLAGE.

LAT...LON 3281 11660 3285 11643 3261 11637 3258 11646
      3259 11648
TIME...MOT...LOC 1055Z 155DEG 7KT 3269 11647

BALFOUR
Special weather statement, Sep 13, 4:57 AM PDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
457 AM PDT TUE SEP 13 2011

CAZ061-131300-
COACHELLA VALLEY-
457 AM PDT TUE SEP 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIVERSIDE COUNTY UNTIL
600 AM PDT...

AT 448 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF DESERT SHORES...OR 14 MILES
SOUTH OF INDIO...MOVING NORTH AT 15 MPH.

WHILE HAIL IS PROJECTED TO BE LESS THAN THREE-QUARTERS OF AN INCH IN
DIAMETER...SUBSTANTIAL ACCUMULATION OF HAIL AND WIND GUSTS UP TO 50
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS
LIGHTNING.

THIS STORM WILL BE NEAR...
MECCA AROUND 505 AM PDT.
COACHELLA AROUND 535 AM PDT.
INDIO AROUND 545 AM PDT.

LAT...LON 3348 11628 3390 11623 3389 11615 3385 11612
      3383 11612 3374 11600 3374 11595 3352 11604
      3350 11606 3348 11605 3345 11607
TIME...MOT...LOC 1157Z 192DEG 12KT 3356 11615

BALFOUR
Special weather statement, Sep 13, 5:03 AM PDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
503 AM PDT TUE SEP 13 2011

CAZ058-062-131245-
SAN DIEGO COUNTY DESERTS-
SAN DIEGO COUNTY MOUNTAINS-
503 AM PDT TUE SEP 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SAN DIEGO COUNTY UNTIL
545 AM PDT...

AT 457 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES WEST OF OCOTILLO...MOVING NORTH AT 25
MPH.

WHILE HAIL IS PROJECTED TO BE LESS THAN THREE-QUARTERS OF AN INCH IN
DIAMETER...SUBSTANTIAL ACCUMULATION OF HAIL AND WIND GUSTS UP TO 50
MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
CANEBRAKE AROUND 515 AM PDT.

LAT...LON 3313 11633 3314 11607 3308 11607 3307 11609
      3295 11609 3277 11612 3277 11625
TIME...MOT...LOC 1203Z 177DEG 23KT 3283 11618

BALFOUR

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 3:46 AM PDTSpecial Weather StatementSGXSan Diego44 min
Sep 13, 3:56 AM PDTSpecial Weather StatementSGXSan Diego34 min
Sep 13, 3:59 AM PDTSevere Thunderstorm WarningSGXSan Diego29 min
Sep 13, 4:57 AM PDTSpecial Weather StatementSGXRiverside63 min
Sep 13, 5:03 AM PDTSpecial Weather StatementSGXSan Diego42 min
Sep 13, 6:22 AM PDTSevere Thunderstorm WarningSGXSan Bernardino38 min
Sep 13, 6:47 AM PDTSevere Thunderstorm WarningSGXSan Bernardino28 min
Sep 13, 6:59 AM PDTSevere Thunderstorm WarningSGXSan Bernardino46 min
Sep 13, 8:21 AM PDTAreal Flood AdvisorySGXRiverside, San Diego3 hr
Sep 13, 11:17 AM PDTAreal Flood AdvisorySGXRiverside, San Diego3 hr
Sep 13, 1:08 PM PDTFlash Flood WarningSGXSan Bernardino112 min
Sep 13, 1:20 PM PDTSevere Thunderstorm WarningSGXSan Bernardino40 min
Sep 13, 2:20 PM PDTAreal Flood AdvisorySGXRiverside, San Bernardino115 min
Sep 13, 2:30 PM PDTSpecial Weather StatementSGX60 min
Sep 13, 2:52 PM PDTSpecial Weather StatementSGX53 min
Sep 13, 2:55 PM PDTSevere Thunderstorm WarningSGXRiverside, San Bernardino29 min
Sep 13, 3:34 PM PDTAreal Flood AdvisorySGXRiverside, San Bernardino3 hr
Sep 13, 3:51 PM PDTSevere Thunderstorm WarningSGXRiverside24 min
Sep 13, 4:14 PM PDTSevere Thunderstorm WarningSGXRiverside16 min

Nearby

Flash Flood Watches in California, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.